# SDR IXXA060125S

- Difficulty date: June 18, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652287506
- Condition: Delaminated
- Location: Rt Te Flaps
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING FLAP NUMBER 1 VANE LOWER INBOARD SECTION DELAMINATED.  REPLACED RIGHT WING FLAP NUMBER 1 VANE WITH OVERHAULED UNIT.
